# SDR TWAA9805803

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING MODIFICATION VISIT, FOUND FUSELAGE DAMAGE AT STATION 200 BETWEEN LONGERON 22R AND 23R.  TWO DENTS WERE FOUND, AFT DENT 2.5 INCH DIAMETER BY .100 INCH DEEP.  FORWARD DENT WAS 2 INCH DIAMETER BY .180 DEEP.  INSTALLED REPAIR PER SRM 53-04 PAGE 39.  (M)
